Ecosprin 150 Tablet is a drug which is used to treat and prevent clotting in the blood vessels. It also relieves inflammation and pain.
|Nature||Non-steroidal anti-inflammatory drug (NSAIDs)|
|Composition||Aspirin and Acetylsalicylic acid|
Heart diseases, Stroke, Headache, Toothache, Menstrual cramps,
Muscle ache, Cold, Kawasaki disease, Rheumatic fever,
Acute Coronary Syndrome, and Arthritis.
Skin Rash, Irregular heartbeat, Lyell’s syndrome, Difficulty in breathing,
Viral infections of throat and nose, Drowsiness, and Inability to hear properly.
Allergic Reaction, Pregnancy, Breastfeeding, Asthma, Reye’s syndrome,
Heart related ailments, cardiovascular diseases and Gastrointestinal disease.
Ecosprin 150 is mainly used for the prevention of an infarction of the heart or stroke. Doctors prescribe it in low doses, as a blood thinner. Aspirin may also be used to reduce fever , mild body pain, muscle pain, toothache and headache. It has to be taken with food to avoid side effects. It can be used in the treatment of the following conditions:
As with most NSAIDs Ecosprin 150 may cause gastrointestinal irritation, vomiting, nausea, gastritis, dyspepsia, and bleeding disorders. Long-term use without precautions may lead to gastric ulcers . Consult your Doctor immediately if such side effects appear or persist. It may make you drowsy and affect your vision. You should not drive till the effects go away and your vision is clear. Some of the side effects of Ecosprin 150 Tablet:
The dosage of Ecosprin 150 is based on the following:
In case if the symptoms get worst, it is advised to seek immediate medical attention. It should be taken at a fixed time and for the duration prescribed by the doctor. The tablet has to be swallowed whole, and should not be broken, crushed or chewed. It is advised to continue the prescribed course of the medicine and not to stop it once the patient feels better.
The recommended oral doses of Ecosprin 150 for adults are as follow:
Ecosprin 150 contains Aspirin / Acetylsalicylic acid (150mg). It works by preventing platelets from sticking together. This leads to the decrease in the formation of harmful blood clots and thus, lowers the chance of stroke and heart attack.
Ecosprin 150 Tablet substitutes and their manufacturers are noted below –
It is not recommended to consume alcohol while administering Ecosprin 150 as it may cause adverse effects.
It is not recommended to be taken with medicines listed below as it may cause side effects.
Bleeding disorders: It may increase the risk of bleeding; hence it should be administered with caution in patients with the bleeding disorder. It is important to inform the doctor about any gastrointestinal disease or injury. Regular monitoring of certain body functions may be prescribed by the doctor.
|Quantity of Medicine||Price (INR)|
|14 tablets in a strip||8.28|
It contains Aspirin / Acetylsalicylic acid (150mg). It works by preventing platelets from sticking together. This leads to the decrease in the formation of harmful blood clots and thus, lowers the chance of stroke and heart attack.
It is advisable to take Ecosprin 150 after having a meal. Don’t chew, break or crush the tablet. It is suggested to take the medicine as per the dosage and timing advised by the doctor.
It is prescribed to treat heart related ailments and cardiovascular diseases. It also gives relief from pain and inflammation.
Listed below medicines are not recommended to be taken with Ecosprin 150 Tablet as it may cause side effects.
Ans: It is used for treating and preventing health conditions such as
Ans: It is used to treat medical conditions such as cardiovascular diseases, Pain, Fever, Rheumatoid Fever, Kawasaki disease, Rheumatoid arthritis etc.
Ans: Listed below are the side effects of Ecosprin 150:
Ans: It is not recommended to be taken by patients suffering from the following conditions:
Ans: Following are the appropriate storage requirements for Ecosprin 150 tablet:
Ans: It is not recommended to be taken with the following medicines as it may cause unwanted side effects:
Ans: If a dose of this medicine is missed, it should be consumed as soon as possible. But if it is coinciding with the time of the next dosage then it is better to skip the earlier dose.
Ans: Generally, It does not induce dizziness and drowsiness, but it is advisable to consult your doctor about this.
Ans: In case you have taken above the prescribed dose of this drug you should consult your doctor immediately for remedial action because this might cause severe side effects.
Ans: An expired dose may not cause any serious harm to your body. But feel free to consult your doctor to ensure safety. It is recommended to check the expiry date before consuming any medicine.
Ans: It remains active in the body for up to three to four days after the onset of action.
Ans: It has no habit-forming tendencies.
Ans: Patients are advised not to drink alcohol as it may induce excessive sleepiness or reduce the efficacy of the drug in some cases. Thus, it is suggested to refrain from consuming alcohol while administering It.
Ans: The peak effect of this tablet can be observed within 3 to 5 hours of administration.
Ans: People with kidney problems and liver-related ailments must exercise caution while administering this medicine. It is advisable to consult a doctor before administering the medicine for an appropriate alternative or dose adjustment if needed.
Ans: Yes, It is a non-steroidal anti-inflammatory drug. It helps in treating the conditions associated with heart ailments and cardiovascular disease.
Ans: Yes, It may cause constipation as a side effect. It is advisable to consult a doctor before administering the tablet.
Ans: The general prescribed dosage for this drug is 1-2 tablets per day. The dosage may be altered depending on the severity of the patient’s condition.
Ans: It is advised to consult a doctor for dosage suggestions as per health history and condition, as stopping or starting the medicine promptly can cause adverse side effects.
Ans: It is generally advised to administer this medicine after having a meal for maximum efficacy and increased absorption.
Ans: It is a prescription- only medicine that must only be used post consultation from a doctor. It is generally advised for pregnant females to avoid administering this drug. If it is absolutely necessary for the pregnant female to administer this medicine, doctor consultation is very important.
Ans: No. It is not commonly advised to lactating mothers as it has the tendency to pass through the breast milk in large amounts. This can lead to adverse side effects on the health of the infant. A doctor must be consulted before administering this medicine.
Ans: It is not recommended to consume alcohol while taking a dosage of Ecosprin 150. This is because alcohol has the tendency to cause excessive drowsiness in the patient if being taken alongside this medicine which itself has a tendency of causing lethargy and sleepiness in some cases.
Disclaimer : Docprime doesn’t endorse or take any guarantee of the accuracy or completeness of information provided under this article and these are the views strictly of the writer. Docprime shall not be held responsible for any aspect of healthcare services administered with the information provided on this article.